On the injective chromatic number of graphs

Hahn, G.; Kratochvil, J.; Sotteau, D. and Siran, J. (2002). On the injective chromatic number of graphs. Discrete Mathematics, 256(1-2) pp. 179–192.

DOI: https://doi.org/10.1016/S0012-365X(01)00466-6

Abstract

We define the concepts of an injective colouring and the injective chromatic number of a graph and give some upper and lower bounds in general, plus some exact values. We explore in particular the injective chromatic number of the hypercube and put it in the context of previous work on similar concepts, especially the theory of error-correcting codes. Finally, we give necessary and sufficient conditions for the injective chromatic number to be equal to the degree for a regular graph.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations